# SDR UIEA2020042800874

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX-LH FWD UPPER STA 134.75 - STA 140 STR 19L, 1 EA RIVET HEAD FOUND BURN MARK.( FX-STA 136 LH STR 19, 1 EA FASTENER HEAD BURN MARK REPAIRED IAW RI-53-10-14000 REV. A.  )
